# SDR PNSA990106

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT ALTITUDE, FLAP LIGHT ON TEST PANEL ILLUMINATED.  FOLLOWED BY AN FLAP LIGHT ON THE CENTRAL WARNING PANEL.  RETURNED TO BASE FOR A ZERO FLAP LANDING.  CHECKED RIGGING ON FLAPS FOUND TO BE WITHIN LIMITS AIRCRAFT RELEASED FOR SERVICE.  NO FURTHER SQUAWKS NOTED.
